| Model Number |
350973 |
| Medical Device Problem Codes |
Low impedance (2285); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Impedance of less than 200 oms was reported via the hmsc.Some noise can be seen very intermittently on a periodic iegm from may 2022.A full lead evaluation was recommended.Lead remains implanted.No adverse patient events were reported.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.